Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 801-810 of 890 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
801
Weak solutions of complex Hessian equations on compact Hermitian manifolds

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, COMPOSITIO MATHEMATICA, v.152, no.11, pp.2221 - 2248, 2016-11

802
The complex Monge-Ampere type equation on compact Hermitian manifolds and applications

Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.286, pp.240 - 285, 2016-01

803
A Remark on the Continuous Subsolution Problem for the Complex Monge-Ampere Equation

Kolodziej, Slawomir; Nguyen, Ngoc Cuongresearcher, ACTA MATHEMATICA VIETNAMICA, v.45, pp.83 - 91, 2020-03

804
HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

805
Holder Continuous Solutions to Complex Hessian Equations

Ngoc Cuong Nguyenresearcher, POTENTIAL ANALYSIS, v.41, no.3, pp.887 - 902, 2014-10

806
On the Holder continuous subsolution problem for the complex Monge-Ampere equation

Ngoc Cuong Nguyenresearcher, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.57, no.1, 2018-02

807
SUBSOLUTION THEOREM FOR THE COMPLEX HESSIAN EQUATION

Nguyen, Ngoc Cuongresearcher, UNIVERSITATIS IAGELLONICAE ACTA MATHEMATICA, pp.69 - 88, 2013-12

808
Proteomic and metabolomic profiling reveals the involvement of apoptosis in meat quality characteristics of ovine M. longissimus from different callipyge genotypes

Ma, Danyi; Yu, Qianqian; Hedrick, Victoria E.; Cooper, Bruce R.; Sobreira, Tiago Jose Paschoal; Oh, Ji-Hwan; Chun, Hyonhoresearcher; Kim, Yuan H. Brad, Meat Science, v.166, pp.108140, 2020-08

809
Bayesian inference of distributed time delay in transcriptional and translational regulation

Choi, Boseung; Cheng, Yu-Yu; Cinar, Selahattin; Ott, William; Bennett, Matthew R.; Josic, Kresimir; Kim, Jae Kyoungresearcher, BIOINFORMATICS, v.36, no.2, pp.586 - 593, 2020-01

810
Macroscopic and edge behavior of a planar jellium

Chafai, Djalil; Garcia-Zelada, David; Jung, Paulresearcher, JOURNAL OF MATHEMATICAL PHYSICS, v.61, no.3, 2020-03

rss_1.0 rss_2.0 atom_1.0